# SDR AALA201712129047

- Difficulty date: December 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 25,501 hours, 9,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CENTER WING LEFT MAIN LANDING GEAR WHEEL WELL HAS AN 8 INCH CRACK AT THE INBOARD END OF THE VAPOR BARRIER.  REPAIRED PER AARD 57-10-10-9.
